Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 241, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 11, 2011, 10:07 PM CDT for Montgomery County, Robertson County, Tennessee. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 10:07 PM CDT (03:07 UTC)
- Expired
- Jun 11, 2011, 10:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Montgomery County, TN, Robertson County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1166 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1761 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
389
WUUS54 KOHX 120307
SVROHX
TNC125-147-120345-
/O.NEW.KOHX.SV.W.0241.110612T0307Z-110612T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1007 PM CDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
ROBERTSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1045 PM CDT
* AT 1005 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR CEDAR HILL...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...
GREENBRIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
BUILDING LOCATION NOW.
&&
LAT...LON 3640 8675 3637 8695 3639 8700 3646 8711
3645 8716 3642 8715 3644 8723 3666 8717
3666 8664
TIME...MOT...LOC 0306Z 290DEG 14KT 3655 8697
$$
FORECASTER:071 follow-up statement
275
WWUS54 KOHX 120325
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1025 PM CDT SAT JUN 11 2011
TNC125-147-120345-
/O.CON.KOHX.SV.W.0241.000000T0000Z-110612T0345Z/
MONTGOMERY TN-ROBERTSON TN-
1025 PM CDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROBERTSON AND
EAST CENTRAL MONTGOMERY COUNTIES UNTIL 1045 PM CDT...
AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR SPRINGFIELD...MOVING EAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...GREENBRIER AND ORLINDA.
LAT...LON 3640 8675 3638 8689 3639 8690 3637 8695
3639 8700 3646 8711 3645 8716 3642 8715
3644 8723 3666 8708 3666 8664
TIME...MOT...LOC 0325Z 290DEG 14KT 3652 8688
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 9:02 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 11, 9:02 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 902 PM CDT SAT JUN 11 2011 .UPDATE... LEADING EDGE OF CONVECTION NOW EXTENDS FROM DOVER SOUTHWARD THROUGH WAVERLY. MOVEMENT IS STILL SLOWLY EASTWARD. WILL GO AHEAD AND INCREASE POPS ACROSS FAR WESTERN SECTIONS OF THE MID STATE. OTHERWISE...STORMS CONTINUE TO LOOK SUB STRONG/SEVERE. FURTHER WEAKENING IS STILL ANTICIPATED. UPDATED ZONES WILL BE SENT SHORTLY. && .PREV DISCUSSION... /ISSUED 644 PM CDT SAT JUN 11 2011/ UPDATE...FOR 00Z TAFS. AVIATION... CONVECTION OVER WEST TN CONTINUES TO MOVE SLOWLY EAST...BUT IS WEAKENING IN THE PROCESS. A FEW ISO STORMS MAY REACH THE BNA AREA LATER THIS EVENING...WITH SOME MVFR FOG POSSIBLE OVERNIGHT ..ESPECIALLY CSV. OVERALL...VFR CONDITIONS WILL RULE THE PERIOD. PREV DISCUSSION... /ISSUED 315 PM CDT SAT JUN 11 2011/ DISCUSSION... CONVECTION ON HAVING A TOUGH TIME GETTING GOING ACROSS OUR AREA THIS AFTERNOON BUT AS WEAKENING COLD FRONT APPROACHES FROM THE NORTHWEST THIS EVENING WE STILL EXPECT AT LEAST SCT ACTIVITY TO DEVELOP. WILL MAINTAIN CHANCE POPS THROUGH MIDNIGHT TAPERING TO 20 PCT LATE. WEAKENING FRONT WILL THEN BE PUSHING SOUTH THROUGH SOUTHERN SXNS OF MIDDLE TN SUNDAY AND MAY KICK OFF A STORM OR 2...OTHW LOOKS LIKE DRIER AIR SHOULD WIN OUT. MONDAY LOOKS DRY AND SEASONABLY WARM UNDER HIGH PRESSURE...THEN AS UPPER RIDGE BUILDS OVER TX NW FLOW PATTERN DEVELOPS. THIS WILL ALLOW FOR CLUSTERS OF STORMS AND POSSIBLY EVEN AN MCS TO AFFECT THE AREA THROUGH MID WEEK. BEST CHANCES FOR RAIN LOOK TO BE LATE WED INTO ERLY THURSDAY AS RELATIVELY STRONG UPPER LOW AND ATTENDANT SFC SYSTEM MOVE THROUGH THE LAKES/OHIO VALLEY. ANOTHER SYSTEM LOOKS TO MOVE THRU THE GREAT LAKES OVER THE WEEKEND. PLENTY OF MSTR AROUND SO WL MAINTAIN LOW POPS. MAV/MEX TEMPS LOOKED TOUGH TO BEAT THROUGHOUT THE PERIOD. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jun 11, 5:00 AM CDT, 17 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT SAT JUN 11 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-121030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A WEAK COLD FRONT WILL DROP SOUTHWARD ACROSS MIDDLE TENNESSEE TODAY, BRINGING SCATTERED THUNDERSTORMS TO THE AREA. SOME OF THE STORMS MAY CONTAIN STRONG WIND GUSTS AND SMALL HAIL. OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ROSE
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.